Getbig Bodybuilding, Figure and Fitness Forums
December 11, 2017, 02:09:24 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: Burned out from eca  (Read 2141 times)
GroinkTropin
Getbig IV
****
Gender: Male
Posts: 3138



« on: April 22, 2010, 02:26:51 PM »

What can i take to get things going again? I have sub b-12 is that any good? What about YO HCL? What can/should i do/take?
Report to moderator   Logged
wavelength
Getbig V
*****
Gender: Male
Posts: 10185


~~~


« Reply #1 on: April 22, 2010, 02:38:04 PM »

less food
Report to moderator   Logged
ThaRealist
Getbig IV
****
Gender: Male
Posts: 3393


Team REal LiFe


« Reply #2 on: April 22, 2010, 02:39:40 PM »

I would try adding the yohim hcl and see how that works for ya. You may have some gitters though..
Report to moderator   Logged

You Can't Do It!!!
Wiggs
Getbig V
*****
Gender: Male
Posts: 38117


Child of Y'srael


« Reply #3 on: April 22, 2010, 02:39:49 PM »

less food

Stop
Report to moderator   Logged

7
just_a_pilgrim
Getbig IV
****
Posts: 2457



« Reply #4 on: April 22, 2010, 02:40:32 PM »

To me fat burners are a waste they burn off too much muscle. Only would use them after many weeks of dieting as a last resort. You are much better manipulating calories.

I realise i'm not answering the question directly and i hate that but it's the truth. Calorie manipulation just works so much better.
Report to moderator   Logged
wavelength
Getbig V
*****
Gender: Male
Posts: 10185


~~~


« Reply #5 on: April 22, 2010, 02:40:58 PM »

Stop

... eating so much, I think you finally get the idea!
Report to moderator   Logged
Fatpanda
Getbig V
*****
Posts: 9683


One getbigger to rule them all.


« Reply #6 on: April 22, 2010, 02:41:14 PM »

What can i take to get things going again? I have sub b-12 is that any good? What about YO HCL? What can/should i do/take?

cold turkey is the only way i'm afraid.
Report to moderator   Logged

175lbs by 31st July
GroinkTropin
Getbig IV
****
Gender: Male
Posts: 3138



« Reply #7 on: April 22, 2010, 02:44:15 PM »

I would try adding the yohim hcl and see how that works for ya. You may have some gitters though..

How much and when? I have the 2.5mg caps. Should I stop the ephedrine and caffeine for the time being? Take the b12 or don't bother? Siberian ginseng?
Report to moderator   Logged
Flexb
Getbig IV
****
Gender: Male
Posts: 2975


word


« Reply #8 on: April 22, 2010, 03:03:06 PM »

Get prescription Wellbutrin. Good for coming off ECA if you've been taking it too long. Keeps your energy up througout the day and workouts. It's an anti-depressant but good for energy
Report to moderator   Logged
odilly
Getbig III
***
Gender: Male
Posts: 619


yo


« Reply #9 on: April 22, 2010, 03:08:02 PM »

Time off was what i used to get E.C.A going again
Report to moderator   Logged

Odilly
GroinkTropin
Getbig IV
****
Gender: Male
Posts: 3138



« Reply #10 on: April 22, 2010, 03:59:29 PM »

When you say "burned out", do you mean you don't feel energy? If so, then don't worry too much. You adapt to the energy boosting effects. Doesn't mean there isn't thermogenesis going on.

Do your lungs feel congested? Then yes, you need time off. That's rebound congestion.

Do you think it's not working anymore? Then pop some benadryl (see one of my earlier posts). It'll help refresh beta-2 receptors to some degree. Ephedrine boosts noradrenaline, which is a non-selective beta agonist. So it does hit beta 2's, which down-regulate pretty quickly. This might help.

Do you think you have adrenal burnout? You'd want to get that confirmed through some blood test or with the help of a naturopath.

I just feel perpetually drained and tired. ECA seems to be making me dead tired after it wears off and depressed feeling. Don't feel as hot as I should.
Report to moderator   Logged
GroinkTropin
Getbig IV
****
Gender: Male
Posts: 3138



« Reply #11 on: April 22, 2010, 04:06:52 PM »

Actually know what I just realized? I have been feeling like this (crappy) since I switched to cheap caffeine. Was using vivarin. Ya'll think it's poss the cheap walgreens caffeine is doing it? I never had an issue before...
Report to moderator   Logged
ThaRealist
Getbig IV
****
Gender: Male
Posts: 3393


Team REal LiFe


« Reply #12 on: April 22, 2010, 04:13:30 PM »

Actually know what I just realized? I have been feeling like this (crappy) since I switched to cheap caffeine. Was using vivarin. Ya'll think it's poss the cheap walgreens caffeine is doing it? I never had an issue before...

Take 10mg of the Yohim a day and lay off the ephedrine a little....Bring it back in 2 weeks....These are things I have done that have made wonders....Don't take to many stimulants at once or your blood pressure is going to be all over the place
Report to moderator   Logged

You Can't Do It!!!
GroinkTropin
Getbig IV
****
Gender: Male
Posts: 3138



« Reply #13 on: April 22, 2010, 04:28:41 PM »

Take 10mg of the Yohim a day and lay off the ephedrine a little....Bring it back in 2 weeks....These are things I have done that have made wonders....Don't take to many stimulants at once or your blood pressure is going to be all over the place

Empty stomach when i take it or doesn't matter?
Report to moderator   Logged
just_a_pilgrim
Getbig IV
****
Posts: 2457



« Reply #14 on: April 22, 2010, 04:47:34 PM »

Yeh Bro that's it when one drug wears off just start popping more
Report to moderator   Logged
Flexb
Getbig IV
****
Gender: Male
Posts: 2975


word


« Reply #15 on: April 22, 2010, 04:58:11 PM »

Have you been doing coke at all or on weekend nights? That'll fuk your brain chemistry and negate most of the good feelings you get from Ephedrine and caffeine. Once you start toying with coke, those are never the same
Report to moderator   Logged
dr.chimps
Getbig V
*****
Posts: 28367


Chimpus ergo sum


« Reply #16 on: April 22, 2010, 05:00:33 PM »

What can i take to get things going again? I have sub b-12 is that any good? What about YO HCL? What can/should i do/take?
Why would you worry? You don't pay your debts!?
Report to moderator   Logged
claymore
Getbig IV
****
Posts: 2914



« Reply #17 on: April 22, 2010, 05:35:08 PM »

What can i take to get things going again? I have sub b-12 is that any good? What about YO HCL? What can/should i do/take?

I'd stop all stimulants for at least 1 month straight, 2 would be better. (JMO)
Report to moderator   Logged
240 is Back
Getbig V
*****
Posts: I am a geek!!


Complete website for only $300- www.300website.com


WWW
« Reply #18 on: April 22, 2010, 05:35:30 PM »

switch to clen
Report to moderator   Logged

ThaRealist
Getbig IV
****
Gender: Male
Posts: 3393


Team REal LiFe


« Reply #19 on: April 23, 2010, 04:59:58 AM »

Empty stomach when i take it or doesn't matter?

Yes empty stomach...Eat within an hour though
Report to moderator   Logged

You Can't Do It!!!
ShipSekki
Time Out
Getbig IV
*
Posts: 2549


« Reply #20 on: April 23, 2010, 05:13:11 AM »

 ECA is some seriously harsh and unhealthy shit to be doing.

 It'll fuck you up. It's horrible for your stomach and nervous system.
Report to moderator   Logged
Tapeworm
Getbig V
*****
Posts: 24114



« Reply #21 on: April 23, 2010, 05:50:42 AM »

Stop

 Grin
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.20 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!